Translator Disclaimer
2022 Decay mild solutions of fractional differential hemivariational inequalities
Xiuwen Li, Zhenhai Liu, Ricai Luo
Topol. Methods Nonlinear Anal. 59(1): 131-151 (2022). DOI: 10.12775/TMNA.2021.032

Abstract

The goal of this paper is to consider fractional differential hemivariational inequalities (FDHVIs, for short) in the framework of Banach spaces. Our first aim is to investigate the existence of mild solutions to FDHVIs by means of a fixed point technique avoiding the hypothesis of compactness on the semigroup. The second step of the paper is to study the existence of decay mild solutions to FDHVIs via giving asymptotic behavior of Mittag-Leffler function.

Citation

Download Citation

Xiuwen Li. Zhenhai Liu. Ricai Luo. "Decay mild solutions of fractional differential hemivariational inequalities." Topol. Methods Nonlinear Anal. 59 (1) 131 - 151, 2022. https://doi.org/10.12775/TMNA.2021.032

Information

Published: 2022
First available in Project Euclid: 23 March 2022

Digital Object Identifier: 10.12775/TMNA.2021.032

Keywords: Decay mild solutions , fixed point Theorem , fractional differential hemivariational inequalities , measure of noncompactness , Mittag-Leffler function

Rights: Copyright © 2022 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.59 • No. 1 • 2022
Back to Top